# SDR FDEA201304080744

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 52,201 hours, 10,886 cycles
- Engine: Pwa PW4460
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: E, A

## Discrepancy

ON DOWN WIND DTW 4000, 190 KTS HEARD BANG AND FELT VIBRATIONS NR 3 RPM LO ALERT DISPLAYED" N1 18 PERCENT, EGT  540 N2 :45 PERCENT COMPLIED WITH ENG RPM LO CHECKLIST AND SHUTDOWN ENGINE.  R & R NR 3 ENGINE.  EA 1-7100-167353 COMPLIED WITH.  OPS CHECKED GOOD.
